On spaces with mixed modulars and some spaces of temperate distributions
Control and Cybernetics, Tome 36 (2007) no. 3, pp. 833-839
Cet article a éte moissonné depuis la source The Polish Digital Mathematics Library
@article{CC_2007_36_3_a23,
author = {Musielak, Julian},
title = {On spaces with mixed modulars and some spaces of temperate distributions},
journal = {Control and Cybernetics},
pages = {833--839},
year = {2007},
volume = {36},
number = {3},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CC_2007_36_3_a23/}
}
Musielak, Julian. On spaces with mixed modulars and some spaces of temperate distributions. Control and Cybernetics, Tome 36 (2007) no. 3, pp. 833-839. http://geodesic.mathdoc.fr/item/CC_2007_36_3_a23/